# SDR IPXA2020052255631

- Difficulty date: May 22, 2020
- Submitted: May 22, 2020
- Operation: Air carrier
- Aircraft: N411UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23851
- Aircraft time: 33,742 hours, 22,922 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 112N700714
- Condition: Damaged
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG3UPPER SKIN DRAG FITTING RH PYLON #1 HOLE HAS VISUAL DAMAGEREAMED HOLE TO REMOVED DAMAGE PER E.O. B757-5720-76605-A.
